# SDR 2003UALA00838

- Difficulty date: November 4, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 49,661 hours, 28,717 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP ROW 16 TO AFT GALLEY. REPLACED EEL LIGHT AT SEAT 30C.
